You’re using a public version of DrugChatter with 1 free searches available. Register to unlock more free searches per day. CREATE FREE ACCOUNT

Drug Chatter -- Get concise, cited information on drugs using AI GPT chat
Free Research Preview. DrugChatter may produce inaccurate information.

When did you first notice lipitor side effects?



Based on the information provided, I cannot specify exactly when you first noticed Lipitor side effects. However, I can provide some general information about Lipitor and its potential side effects.

Lipitor, also known as atorvastatin, is a statin medication used to treat high cholesterol and prevent cardiovascular disease [1]. It was first approved by the US Food and Drug Administration (FDA) in December 1996 [1]. As with any medication, Lipitor can cause side effects, which can vary in severity and frequency among individuals.

Common side effects of Lipitor include muscle pain, joint pain, diarrhea, and minor memory problems [2]. In rare cases, Lipitor has been associated with more severe side effects, such as liver damage, muscle damage (rhabdomyolysis), and increased blood sugar levels [2].

If you have experienced side effects while taking Lipitor, it is essential to consult your healthcare provider for advice and appropriate action.

Sources:

1. DrugPatentWatch.com. (n.d.). Lipitor (Atorvastatin) - DrugPatentWatch. Retrieved from https://www.drugpatentwatch.com/drugs/lipitor
2. Mayo Clinic. (2021, March 12). Atorvastatin (Oral Route) - Mayo Clinic. Retrieved from https://www.mayoclinic.org/drugs-supplements/atorvastatin-oral-route/side-effects/drg-20067551?p=1



Follow-up:   When did lipitor side effects first appear for you? Can you pinpoint when lipitor caused side effects? Did lipitor's side effects show early, or later?





DrugPatentWatch - Make Better Decisions
© thinkBiotech LLC 2004 - 2024. All rights reserved.